ZocdocAnswersI accidentally took 2nd dose of Misoprostol 12 hrs after first dose. Am I ok?

Question

I accidentally took 2nd dose of Misoprostol 12 hrs after first dose. Am I ok?

I am experiencing a medical abortion.

Answer

Thank you for your question. Speak with your doctor, pharmacist, or other healthcare provider immediately. It is important to follow the instructions and directions with any medication. This can be more important with some medications that can have serious side effects if taken improperly. Your pharmacist can help you to understand the appropriate dosing of your medications, and can make recommendations based on the properties of the drug that you took. Ultimately, however, a physician will be the one that will be able to help you get the treatment you need if any is appropriate, and will be able to help advise you if you are experiencing any concerning symptoms because of your dosing. As you are aware, the dose of many medications varies based on the amount of the drug and also your weight, your other medications, your metabolism, and a number of other factors. Please speak with your doctor, preferably the doctor who prescribed the medication in the first place, and get the help that you need to be well.

This answer is for general informational purposes only and is not a substitute for professional medical advice.

If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.